# SDR 96ZZZX199

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1195X
- Make and model: Piper PA-28-151
- Aircraft serial: 287515324
- Engine: Lyc O320E3D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Part number: 229587
- Condition: Separated
- Location: Carb Idle Assy
- Component: Facet, MA4SPA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS ROUGH AT IDLE, AND WOULD SMOKE.  IDLE ADJUSTMENT WOULD NOT HELP.  CARBURETOR WAS DISASSEMBLED.  THE IDLE TUBE WAS FOUND SEPARATED FROM THE THREADED PORTION.
